18 Endeavor, Suite 200, Irvine, CA

Slight Blister or Bubble After Juvederm

Cosmetic Treatments QuestionsCategory: JuvedermSlight Blister or Bubble After Juvederm
A patient asked 8 years ago
Hi, I had Juvederm injections in my top lip almost a week ago and love the result. The only thing is that there is a slight bubble type thing on one side that can not be seen by anyone, but I can feel when my lips are together and with my tongue if I lick them. What is this and should I have it treated? Thank you for reading.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Small Bubble after Juvederm

 
Hi and thank you for your question! What you are describing can be many things – ranging from filler itself or swelling to herpes or unrelated blisters or abscess. If it is swelling following filler, it should gradually go down and disappear within two weeks of injection, so you can continue watching it and see if it goes away on its own. If it stays the same after two weeks, you can do a follow up with your doctor. On the other hand if you are seeing that it is getting worse or become tender, red or warm then you should do the follow up right away. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.